# SDR 99FDEA00273

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1225-1375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 308,309,310 LT WING TO FUSELAGE UPPER FAIRING SUPPORT RIBS ATTACH CLIP CRACKED AT BS 1225, BS 1289, BS 1300, BS 1310, BS 1341 AND BS 1375.  L/H WING TO SELAGE FARIR BOTTOM SUPT RIBS CRACKED.  CARRIED OUT REPAIRS PER AEA 0553, ANB 7140, ANB 7139, AEA 0552, ANB 7101,  PER SRM 51-35-01.
